Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shirokov, Boris Mikhailovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 24

Number of views:
This page:363
Abstract pages:1530
Full texts:699
References:81

http://www.mathnet.ru/eng/person45919
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193451

Publications in Math-Net.Ru
2020
1. L. A. Gromakovskaya, B. M. Shirokov, “Distribution of the number of square-free divisors in residue classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 3,  3–11  mathnet; Russian Math. (Iz. VUZ), 64:3 (2020), 1–8  isi  scopus
2019
2. L. A. Gromakovskaya, B. M. Shirokov, “Distribution of values of Jordan function in residue classes”, Chebyshevskii Sb., 20:2 (2019),  123–139  mathnet
2016
3. B. M. Shirokov, L. A. Gromakovskaya, “Distribution of values of the sum of unitary divisors in residue classes”, Probl. Anal. Issues Anal., 5(23):1 (2016),  31–44  mathnet  isi  elib
2012
4. B. M. Shirokow, “The Tauberian theorems for the slowly variating with residual functions and their applications”, Probl. Anal. Issues Anal., 1(19):1 (2012),  32–38  mathnet  mathscinet  zmath
2010
5. B. M. Shirokow, E. I. Ul'yanova, “Распределение значений функции Дедекинда в классах вычетов”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2010, 17,  49–60  mathnet  elib
6. B. M. Shirokow, A. G. Ivanova, “Распределение значений обобщенной функции делителей в классах вычетов по растущему модулю”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2010, 17,  38–48  mathnet  elib
2009
7. B. M. Shirokow, “Суммирование мультипликативных функций на редких множествах”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2009, 16,  78–90  mathnet  mathscinet
2007
8. V. V. Mosyagin, B. M. Shirokov, “Монотонные операторы в паранормированных пространствах с конусом”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2007, 14,  39–43  mathnet  mathscinet  zmath
2006
9. I. A. Ionova, B. M. Shirokov, “О количестве чисел, порожденных простыми из арифметических прогрессий и не превосходящих действительного числа”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2006, 13,  76–81  mathnet  mathscinet
2004
10. V. V. Mosyagin, B. M. Shirokov, “О локальной разрешимости начальной задачи для нелинейного дифференциального уравнения в банаховом пространстве”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2004, 11,  9–13  mathnet  mathscinet  zmath
2003
11. V. V. Mosyagin, B. M. Shirokov, “Теоремы о разрешимости нелинейных операторных уравнений в банаховых алгебрах с конусом”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2003, 10,  18–21  mathnet  mathscinet  zmath
2002
12. V. V. Mosyagin, B. M. Shirokov, “Интегральные неравенства в теории нелинейных дифференциальных уравнений в пространстве Банаха”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2002, 9,  23–28  mathnet  mathscinet
2001
13. V. V. Mosyagin, B. M. Shirokov, “Линейные пространства со сходимостью и конусом”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2001, 8,  14–19  mathnet  mathscinet  zmath
2000
14. B. M. Shirokov, “Описание стилевой опции pgu.sty”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 2000, 7,  122–130  mathnet
1999
15. V. V. Mosyagin, B. M. Shirokov, “Монотонные операторы в $F$-пространствах с конусом”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1999, 6,  62–67  mathnet  mathscinet  zmath
1998
16. V. V. Mosyagin, B. M. Shirokov, “Краевая задача для нелинейного дифференциального уравнения с неразделенными граничными условиями в пространстве с мультивнутренним произведением”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1998, 5,  124–130  mathnet  mathscinet  zmath
17. V. V. Mosyagin, B. M. Shirokov, “Нелинейные уравнения с сильно монотонными операторами в банаховом пространстве”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1998, 5,  121–123  mathnet  mathscinet  zmath
1996
18. B. M. Shirokov, “Распределение значений обобщенной суммы делителей в классах вычетов”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1996, 3,  175–188  mathnet  mathscinet  zmath
1995
19. B. M. Shirokov, “Распределение $d(n,\omega)$ в классах вычетов”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1995, 2,  136–144  mathnet  mathscinet  zmath
1993
20. B. M. Shirokov, “On a lenght of the continued fraction's period”, Tr. Petrozavodsk. Gos. Univ. Ser. Mat., 1993, 1,  85–90  mathnet  mathscinet  zmath
1983
21. B. M. Shirokow, “The distribution of values of arithmetical functions in residue classes”, Zap. Nauchn. Sem. LOMI, 121 (1983),  176–186  mathnet  mathscinet  zmath
1981
22. B. M. Shirokow, “The summation of multiplicative functions”, Zap. Nauchn. Sem. LOMI, 106 (1981),  158–169  mathnet  mathscinet  zmath; J. Soviet Math., 23:2 (1983), 2218–2227
1975
23. B. M. Shirokow, “On a class of Dirichlet series”, Zap. Nauchn. Sem. LOMI, 50 (1975),  187–194  mathnet  mathscinet  zmath
1973
24. B. M. Shirokov, “On the distribution of values of a polyadic valuation”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  553–554  mathnet  mathscinet  zmath

2020
25. S. V. Vostokov, Yu. V. Matiyasevich, Yu. V. Nesterenko, V. N. Chubarikov, V. I. Bernik, A. Laurinčikas, V. G. Zhuravlev, V. G. Chirskii, N. M. Dobrovol'skii, U. M. Pachev, F. V. Podsypanin, I. Yu. Rebrova, B. M. Shirokov, N. N. Dobrovol'skii, “Evgeny Vladimirovich Podsypanin”, Chebyshevskii Sb., 21:4 (2020),  425–426  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021